Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Continuous dependence and differentiability properties of the solution of a free boundary problem for the heat equation


Author: B. Sherman
Journal: Quart. Appl. Math. 27 (1970), 427-439
DOI: https://doi.org/10.1090/qam/509051
MathSciNet review: 509051
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Cannon and J. Douglas, Jr., The stability of the boundary in a Stefan problem, Ann. Scuola Norm. Sup. Pisa, Ser. III, 21, 83-91 (1967) MR 0269998
  • [2] J. R. Cannon and C. D. Hill, Existence, uniqueness, stability, and monotone dependence in a Stefan problem for the heat equation, J. Math. Mech. 17, 1-19 (1967) MR 0270000
  • [3] A. Friedman, Free boundary problems for parabolic equations, I, II, III, J. Math. Mech. 8, 483-498 (1959); ibid. 9, 19-66 (1960); ibid. 9, 327-345 (1960)
  • [4] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J., 1964 MR 0181836
  • [5] Jiang Li-Shang, Existence and differentiability of the solution of a two-phase Stefan problem for quasilinear parabolic equations, Chinese Math. 7, 481-496 (1966)
  • [6] B. Sherman, A free boundary problem for the heat equation with prescribed flux at both fixed face and melting interface, Quart. Appl. Math. 25, 53-63 (1967) MR 0213104
  • [7] B. Sherman, Continuous dependence of the solution on the data in a free boundary problem for the heat equation, Rocketdyne Research Rep. 67-8 (1967)


Additional Information

DOI: https://doi.org/10.1090/qam/509051
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society